# SDR AALA20180918002

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 21,463 hours, 8,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 15064
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL ON ROWS 16-20 WILL NOT STAY ON FOR THE TEST IAW CARD 2908.  REPLACED THE BATTERY PACK IAW AMM 33-51-06. PROXIMITY LIGHTS FOR ROWS 16-20 TEST GOOD.
